MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At zyno medical has received the investigation report from the contract supplier on (b)(6) 2017.The leaking issue at the green vent was confirmed.The root cause was identified that the improper welding process around the d8 air-screened membrane.Preventive actions were taken by the contract supplier and the details can be found in the attached report.Upon receiving the complaint, it was initially determined as not reportable by the manufacturer by following the company procedures.This mdr is filed retrospectively filed as the investigation result falls constitute mdr reportable event according to the current internal mdr decision guidance at zyno medical.(b)(4).
 
Event or Problem Description
The user reported that they encountered a filter tubing leakage issue."today, we had a filter tubing leakage right at the base of the spike where the green air vent is.The vent was closed when leakage was noticed, but when the nurse investigated, she opened the green vent and noticed the leakage increased slightly.There was very little leakage, as it was caught quickly."there was no patient injury: "i can tell you the person sitting with the patient noticed within 15 to 20 minutes of infusion start.The patient was not harmed in any way, and there was very little leakage.I have just been informed that an incident like this happened at our georgetown site a while back.The patient was not harmed in that incident as well, but i do not have the tubing for that one to send you.In regards to the first incident the drug was called erbitux, but do not know any other information on that.Today's incident happened while infusing paclitaxel in 250mls of 0.9% sodium chloride.The infusion was running at 50ml/hr, when it occurred.The start time was 12:15, and it occurred approximately 15 to 20 minutes into the infusion.".
 
Additional Manufacturer Narrative
Upon receiving the complaint, it was initially determined as not reportable by the manufacturer by following the company procedures.This mdr is filed retrospectively filed according to the current internal mdr decision guidance at zyno medical.The mdr decision was made on (b)(6) 2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00273).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6886158
Report Number3006575795-2017-00273
Device Sequence Number19022774
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80071-DF
Device Lot Number1410014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2016
Supplement Date Received by Manufacturer04/11/2016
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1